Diskretnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2020, Volume 32, Issue 4, Pages 52–88 (Mi dm1623)  

Generalized de Bruijn graphs

F. M. Malyshev

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

DOI: https://doi.org/10.4213/dm1623

Full text: PDF file (640 kB)
First page: PDF file
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.172.3
Received: 30.06.2020

Citation: F. M. Malyshev, “Generalized de Bruijn graphs”, Diskr. Mat., 32:4 (2020), 52–88

Citation in format AMSBIB
\Bibitem{Mal20}
\by F.~M.~Malyshev
\paper Generalized de Bruijn graphs
\jour Diskr. Mat.
\yr 2020
\vol 32
\issue 4
\pages 52--88
\mathnet{http://mi.mathnet.ru/dm1623}
\crossref{https://doi.org/10.4213/dm1623}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4184791}


Linking options:
  • http://mi.mathnet.ru/eng/dm1623
  • https://doi.org/10.4213/dm1623
  • http://mi.mathnet.ru/eng/dm/v32/i4/p52

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:106
    References:12
    First page:13

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021